# SDR 9608911151

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151US
- Make and model: Doug DC-10-40
- Aircraft serial: 46760
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: 6013217
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE INSPECTION, THE EMERGENCY FLOOR PATH LIGHTS OVER THE AFT WING AREA WERE INOPERATIVE.  REPLACED THE POWER SUPPLY AND BATTERIES.
